Piecewise linear feedback systems with arbitrary number of limit cycles

Jaume Llibre, Enrique Ponce

Research output: Contribution to journalArticleResearchpeer-review

13 Citations (Scopus)

Abstract

The piecewise linear feedback systems with arbitrary number of limit cycles are discussed. Given an arbitrary positive integer n, it is shown that there exists planar piecewise linear differential systems with at least n limit cycles. The method of averaging and periodic orbits is discussed.
Original languageEnglish
Pages (from-to)895-904
JournalInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Volume13
DOIs
Publication statusPublished - 1 Jan 2003

Keywords

  • Averaging method
  • Limit cycles
  • Nonlinear oscillations

Fingerprint Dive into the research topics of 'Piecewise linear feedback systems with arbitrary number of limit cycles'. Together they form a unique fingerprint.

  • Cite this

    Llibre, J., & Ponce, E. (2003). Piecewise linear feedback systems with arbitrary number of limit cycles. International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, 13, 895-904. https://doi.org/10.1142/S0218127403007047